Items where Author is "Pooi, A. H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Tan, Y. F. and Pooi, A. H. and Chong, F. S. (2005) Optimal design of two-sided CUSUM schemes. Malaysian Journal of Sciences, 24 (2). pp. 45-50. ISSN 1394-3065

Tan, Y. F. and Pooi, A. H. (2005) Run length distribution of two-sided CUSUM procedures for continuous random variables. Bulletin of the Institute of Mathematics Academia Sinica, 33 (2). pp. 91-113. ISSN 2304-7909

This list was generated on Thu Feb 25 21:41:46 2021 +08.